# SDR DALA2018020100706

- Difficulty date: February 1, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 104,899 hours, 14,765 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS 6-9D AND AISLE EXIT SIGNS AT ROW 16 ARE INOPERATIVE. FOUND LIGHT BULB IN LEFT AISLE EXIT SIGN 16A SHORTED AND REPLACED BULB AND POWER SUPPLY.  SYSTEM OPERATION IS NORMAL.
